Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 56, NWS Indianapolis, IN

October 26, 2010Decatur County, Jennings County, Indiana

NWS Indianapolis, IN issued this tornado warning at Oct 26, 2010, 11:15 AM EDT for Decatur County, Jennings County, Indiana. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2010, 11:15 AM EDT (15:15 UTC)
Expired
Oct 26, 2010, 11:28 AM EDT
In force
13 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Decatur County, IN, Jennings County, IN

The radar

The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 8:55 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WFUS53 KIND 261515
TORIND
INC031-079-261545-
/O.NEW.KIND.TO.W.0056.101026T1515Z-101026T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1115 AM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL DECATUR COUNTY IN CENTRAL INDIANA...
  EASTERN JENNINGS COUNTY IN SOUTHEAST INDIANA...

* UNTIL 1145 AM EDT

* AT 1111 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
  TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
  DANGEROUS STORM WAS LOCATED NEAR VERNON...OR 17 MILES EAST OF
  SEYMOUR...AND MOVING NORTHEAST AT 60 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  MILLHOUSEN AROUND 1125 AM EDT...
  NEWPOINT AROUND 1135 AM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 142 AND 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3926 8531 3919 8545 3893 8545 3891 8548
      3891 8554 3888 8555 3888 8558 3885 8559
      3885 8561 3884 8562 3881 8567 3881 8572
      3883 8572 3906 8561 3937 8531
TIME...MOT...LOC 1516Z 242DEG 50KT 3902 8550

$$

NIELD
1 follow-up statement
192 
WWUS53 KIND 261528
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1128 AM EDT TUE OCT 26 2010

INC031-079-261538-
/O.CAN.KIND.TO.W.0056.000000T0000Z-101026T1545Z/
DECATUR-JENNINGS-
1128 AM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR EASTERN JENNINGS AND EAST CENTRAL DECATUR
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3926 8531 3919 8545 3893 8545 3891 8548
      3891 8554 3888 8555 3888 8558 3885 8559
      3885 8561 3884 8562 3881 8567 3881 8572
      3883 8572 3906 8561 3937 8531
TIME...MOT...LOC 1528Z 242DEG 50KT 3909 8531

$$

77/TDUD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 11:01 AM EDT, 14 minutes earlier.

Area forecast discussion, Oct 26, 11:01 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 AM EDT TUE OCT 26 2010

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...DEEPENING LOW PRESSURE OVER THE CENTRAL PLAINS WILL
SWEEP A STRONG COLD FRONT ACROSS CENTRAL INDIANA TODAY...BRINGING
THUNDERSTORMS AND VERY STRONG WINDS THIS MORNING AND AFTERNOON.
THE STRONG LOW WILL CONTINUE TO DEEPEN AND PUSH WELL NORTH OF THE
GREAT LAKES ON WEDNESDAY AND THURSDAY...BRINGING COOLER BUT WINDY
CONDITIONS. HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL THEN BUILD
ACROSS THE AREA AS THE WORK WEEK ENDS BRINGING MORE DRY BUT COOL
WEATHER.

&&

.NEAR TERM /REST OF TODAY/...

SQUALL LINE CONTINUES TO MARCH EAST ACROSS THE FORECAST AREA WITH
NUMEROUS REPORTS OF SEVERE WEATHER ASSOCIATED WITH IT. THIS LINE
WILL BE EAST OF THE FORECAST AREA SOON. WILL CONTINUE TO CLEAR
COUNTIES OUT OF THE TORNADO WATCHES BEHIND THE LINE.

STILL PLENTY OF SHOWERS BEHIND THE LINE SO WILL CONTINUE HIGH POPS
THROUGH MID DAY...BUT WILL THEN DIMINISH TO CHANCE DURING THE
AFTERNOON HOURS.

WINDS NOT GUSTING TOO HIGH ACROSS ILLINOIS AT THE MOMENT...BUT WITH
SOME SUNSHINE POSSIBLY BREAKING OUT THIS AFTERNOON AND STRONG
PRESSURE RISES EXPECTED...STILL POTENTIAL FOR HIGH GUSTS. WILL LEAVE
WIND WARNING/ADVISORY ALONE FOR NOW AND KEEP A CLOSE EYE ON FOR
LATER.

TEMPERATURES HAVE ALREADY REACHED THEIR PEAK AND WILL REMAIN STEADY
OR SLOWLY FALL THIS AFTERNOON.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...COLD FRONT WILL BE WELL
EAST OF CENTRAL INDIANA BY 00Z. FORECAST SOUNDINGS DRY OUT
CONSIDERABLY AS DO THE TIME HEIGHTS AS DRY AIR MIXES INTO THE
SYSTEM. HOWEVER THE STRONG DEEPENING LOW CONTINUES TO KEEP A
CONSIDERABLE PRESSURE GRADIENT ACROSS THE CENTRAL INDIANA AND
AREAS TO THE NORTH. THUS WILL AIM FOR A PARTLY CLOUDY FORECAST
TONIGHT. GIVEN THE EXPECTED MIXING WILL AIM FOR LOWS AT OR ABOVE
MAVMOS.

COOL DRY AIR CONTINUES TO STREAM ACROSS CENTRAL INDIANA ON
WEDNESDAY. TIME HEIGHTS SECTIONS REMAIN DRY AS DO THE FORECAST
SOUNDINGS. BUFKIT MOMENTUM TRANSFER ONCE AGAIN SUGGEST GUSTY WINDS
IN PLACE. GIVEN THE FALL OF THE DEWPOINTS TO THE LOWER 30S...FIRE
WEATHER CONDITIONS MAY BECOME A CONCERN...HOWEVER THIS WILL DEPEND
UPON RAINFALL AMOUNTS TODAY. FOR NOW WILL MENTION HEIGHT FIRE
DANGER ON WEDNESDAY. GIVEN THE GOOD MIXING AND SOUTHWEST FLOW
AHEAD OF A SECONDARY COLD FRONT WILL KEEP HIGH TEMPS ON WEDNESDAY
NEAR MAVMOS.

STRONGER COLD AIR ADVECTION BEGINS ON WEDNESDAY NIGHT AS THE
SECONDARY COLD FRONT PASSES. 850MB TEMPS BEGIN TO FALL TOWARD 0C
BY 12Z THURSDAY UNDER MOSTLY CLEAR SKIES. ALTHOUGH GOOD MIXING
REMAINS IN PLACE DUE TO THE STRONG LOW TO THE NORTH...TREND LOWS
1-2 DEGREES COOLER THAN MAVMOS.

DRY AND COLD AIR WILL BE IN PLACE ACROSS THE AREA ON THURSDAY
AS THE LOW CONTINUES TO PULL NORTHEAST AND HIGH PRESSURE ACROSS THE
SOUTHERN PLAINS SLOWLY BUILDS ACROSS THE AREA. NAM SUGGESTS 850MB
TEMPERATURES NEAR -2C ON THURSDAY. MORE CLOUDS EXPECTED ON
THURSDAY AS CONVECTIVE TEMPERATURE IN THE 40S SHOULD EASILY BE
REACHED. WILL AGAIN TREND HIGHS ON THURSDAY 1-2 COOLER THAN MAVMOS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

HIGH PRESSURE WILL KEEP THINGS DRY THROUGH SATURDAY. THEN...ECMWF
AND GFS FAIRLY CONSISTENT ON BRINGING A FRONTAL SYSTEM THROUGH ON
HALLOWEEN AND STALLING THE FRONT NEAR THE OHIO RIVER ON MONDAY.
SO...WILL ADD SLIGHT CHANCE POPS IN FOR THE SATURDAY NIGHT TO MONDAY
PERIOD.

TEMPERATURES WILL BE STARTING OFF SLIGHTLY BELOW NORMAL UNDER COOL
CANADIAN HIGH PRESSURE BEFORE WARMING DURING THE WEEKEND AHEAD OF
THE FRONTAL SYSTEM WITH SOUTHWEST LOW LEVEL FLOW PROVIDING WARM AIR
ADVECTION. WILL NEED TO INCREASE TEMPERATURES FOR THE WEEKEND
TRENDING TOWARD THE WARMER 12Z HPC NUMBERS.

&&

.AVIATION /261200Z TAF ISSUANCE/...

SHARP COLD FRONT CURRENTLY PUSHING EAST ACROSS ILLINOIS...WITH A
LINE OF CONVECTION ASSOCIATED WITH IT. COLD FRONT EXPECTED TO PASS
OVER THE TAF SITES 261400Z-261700Z. ELEVATED AND SOME SURFACE
BASED INSTABILITY AHEAD OF FEATURE...ALONG WITH LARGE SCALE LIFT
ASSOCIATED WITH APPROACHING UPPER TROUGH SUGGESTS LINE SHOULD HOLD
TOGETHER AS IT MOVES THROUGH. HIGHEST CONVECTIVE THREAT APPEARS
TO BE WITH THIS LINE...ALTHOUGH POTENTIAL EXISTS FOR SCATTERED
CONVECTION TO DEVELOP AHEAD OF LINE AS WELL. BRIEF IFR VISIBILITY
RESTRICTIONS PROBABLE WITHIN THE HEAVIER CELLS.

MODEL WIND DATA SUGGEST SURFACE WIND GUSTS 40-45 KTS PROBABLE FOR
A COUPLE HOURS EITHER SIDE OF FRONTAL PASSAGE...WITH HIGHER GUSTS
POSSIBLE IN THE CONVECTIVE LINE. WIND SHIFT WITH FRONTAL PASSAGE
SHOULD BE SIGNIFICANT..WITH WINDS 170-190 HEADINGS VEERING SHARPLY
TO 230-250 HEADINGS AFTER FRONTAL PASSAGE.

DOWNWARD MOTIONS QUITE STRONG IN THE WAKE OF FRONT...SO EXPECTING
CEILINGS TO SCATTER OUT DURING THE AFTERNOON. SURFACE WIND GUSTS
30-40KTS FROM 230-250 HEADINGS SHOULD CONTINUE INTO THE LATE
AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031-
035>049-051-052-054>057-065.

WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ053-060>064-
067>072.

&&

SYNOPSIS...JP
NEAR TERM...50
SHORT TERM...JP
LONG TERM....MK
AVIATION...JAS
Hazardous weather outlook, Oct 26, 4:23 AM EDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
423 AM EDT TUE OCT 26 2010

INZ021-028>031-035>049-051>057-060>065-067>072-270830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
423 AM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA TODAY. A LINE
OF THUNDERSTORMS IS EXPECTED TO MARCH ACROSS CENTRAL INDIANA DURING
THE MORNING AND EARLY AFTERNOON HOURS. THERE IS A HIGH RISK THAT
SOME OF THESE STORMS WILL BE SEVERE.

DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 65 MPH WILL BE
POSSIBLE WITH SOME OF THE SEVERE STORMS. FURTHERMORE...TORNADOES
WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONTAL BOUNDARY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

FINALLY...VERY STRONG WINDS ARE EXPECTED AHEAD...ALONG AND
BEHIND THE FRONT. WIND GUSTS BETWEEN 40 AND 60 MPH WILL BE
POSSIBLE. SUSTAINED WINDS AND WIND GUSTS ARE EXPECTED TO DIMINISH
THIS EVENING. A HIGH WIND WARNING IS IN EFFECT FOR MUCH OF THE
NORTHERN PARTS OF CENTRAL INDIANA. A WIND ADVISORY IS IN EFFECT
FOR SOUTHERN PARTS OF CENTRAL INDIANA.

PAY EXTRA ATTENTION TO THE WEATHER TODAY. ENSURE YOUR
FAMILY...COWORKERS...TEACHERS AND STUDENTS KNOW WHAT TO DO AND ARE
PREPARED IF A TORNADO WARNING OR SEVERE THUNDERSTORM WARNING IS
ISSUED FOR YOUR AREA. BE READY TO PUT YOUR SEVERE WEATHER
PREPAREDNESS PLAN INTO ACTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS NEAR 35 MPH AND LOW HUMIDITY MAY RESULT IN ELEVATED
FIRE DANGER ON WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING AND EARLY AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Oct 26, 10:58 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1058 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     FUNNEL CLOUD     1 W SPEEDWAY            39.79N 86.27W
10/26/2010                   MARION             IN   EMERGENCY MNGR

            FUNNEL CLOUD SPOTTED AT GIRLS SCHOOL RD AND
            CRAWFORDSVILLE RD.

&&

AHOMANN
Local storm report, Oct 26, 11:00 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     TSTM WND GST     GREENSBURG              39.34N 85.48W
10/26/2010  E50 MPH          DECATUR            IN   FIRE DEPT/RESCUE

&&

AHOMANN
Local storm report, Oct 26, 11:03 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     WHITELAND               39.55N 86.09W
10/26/2010                   JOHNSON            IN   AMATEUR RADIO

            SEMI TRACTOR-TRAILER BLOWN OVER AT MM 94.5 ON I-65.

&&

AHOMANN
Local storm report, Oct 26, 11:06 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     TSTM WND DMG     6 W LEBANON             40.05N 86.59W
10/26/2010                   BOONE              IN   EMERGENCY MNGR

            SR 32 CLOSED AT 700 W DUE TO POWER LINES DOWN...DEBRIS
            AND OVERTURNED SEMI. US 52 IS ALSO BLOCKED BY A DOWNED
            TREE. I-74 PARTIALLY CLOSED AT MM 49.

&&

AHOMANN
Local storm report, Oct 26, 11:09 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1109 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     2 NE SPRINGVILLE        38.95N 86.59W
10/26/2010                   LAWRENCE           IN   TRAINED SPOTTER

            ONE FOOT DIAMETER TREE DOWN AT SR 37 AND OLD 37.

&&

AHOMANN
Local storm report, Oct 26, 11:15 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1115 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND GST     HOPE                    39.30N 85.77W
10/26/2010  E65 MPH          BARTHOLOMEW        IN   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO AT LEAST 65 MPH. ACCOMPANIED BY
            TORRENTIAL RAINS WITH WATER ON RAODS...TRAFFIC DOWN TO
            ONE LANE.

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:47 AM EDTHigh Wind WarningINDBoone, Carroll, Clay, Clinton, Decatur, Delaware and 21 more12 hr
Oct 26, 7:42 AM EDTSevere Thunderstorm WarningINDClay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more63 min
Oct 26, 8:14 AM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Owen, Putnam and 2 more46 min
Oct 26, 8:30 AM EDTTornado WarningINDFountain, Montgomery, Parke, Vermillion30 min
Oct 26, 8:44 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clay, Clinton, Fountain, Hendricks and 7 more46 min
Oct 26, 8:52 AM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Lawrence, Martin and 4 more38 min
Oct 26, 8:53 AM EDTTornado WarningINDBoone, Hendricks, Montgomery, Parke, Putnam37 min
Oct 26, 9:07 AM EDTTornado WarningINDDaviess, Greene, Martin38 min
Oct 26, 9:13 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Hancock, Hendricks and 7 more47 min
Oct 26, 9:25 AM EDTSevere Thunderstorm WarningINDBrown, Daviess, Greene, Jackson, Johnson, Lawrence and 4 more50 min
Oct 26, 9:28 AM EDTTornado WarningINDHendricks, Marion32 min
Oct 26, 9:34 AM EDTTornado WarningINDBrown, Jackson, Lawrence, Monroe41 min
Oct 26, 9:39 AM EDTTornado WarningINDJohnson, Marion, Morgan36 min
Oct 26, 9:45 AM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Howard, Johnson and 5 more45 min
Oct 26, 9:56 AM EDTTornado WarningINDHamilton, Madison, Tipton22 min
Oct 26, 9:59 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 2 more46 min
Oct 26, 10:11 AM EDTTornado WarningINDBartholomew, Johnson, Shelby34 min
Oct 26, 10:14 AM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more76 min
Oct 26, 10:15 AM EDTTornado WarningINDDelaware, Hancock, Henry, Madison, Rush30 min
Oct 26, 10:26 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings, Rush, Shelby51 min
Oct 26, 10:27 AM EDTTornado WarningINDBartholomew, Decatur, Jackson, Jennings48 min
Oct 26, 10:43 AM EDTTornado WarningINDDecatur, Rush, Shelby28 min
Oct 26, 10:55 AM EDTTornado WarningINDRandolph35 min

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.